RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 1, Pages 44–56 (Mi timm70)  

This article is cited in 1 scientific paper (total in 2 paper)

A distance-regular graph with the intersection array $\{8,7,5;1,1,4\}$ and its automorphisms

I. N. Belousov, A. A. Makhnev


Abstract: Possible orders and subgraphs of the fixed points of a distance-regular graph with the intersection array $\{8,7,5;1,1,4\}$ are found. It is shown that such a graph is not vertex-transitive.

Full text: PDF file (352 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 257, suppl. 1, S47–S60

Bibliographic databases:

Document Type: Article
UDC: 519.14
Received: 23.11.2006

Citation: I. N. Belousov, A. A. Makhnev, “A distance-regular graph with the intersection array $\{8,7,5;1,1,4\}$ and its automorphisms”, Группы и графы, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 1, 2007, 44–56; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S47–S60

Citation in format AMSBIB
\Bibitem{BelMak07}
\by I.~N.~Belousov, A.~A.~Makhnev
\paper A~distance-regular graph with the intersection array $\{8,7,5;1,1,4\}$ and its automorphisms
\inbook Группы и графы
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 1
\pages 44--56
\mathnet{http://mi.mathnet.ru/timm70}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338239}
\elib{http://elibrary.ru/item.asp?id=12040751}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 257
\issue , suppl. 1
\pages S47--S60
\crossref{https://doi.org/10.1134/S0081543807050033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547659987}


Linking options:
  • http://mi.mathnet.ru/eng/timm70
  • http://mi.mathnet.ru/eng/timm/v13/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, “On automorphisms of distance-regular graphs”, J. Math. Sci., 166:6 (2010), 733–742  mathnet  crossref  mathscinet  elib
    2. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:155
    Full text:50
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019